Pacific Journal of Mathematics

On a theorem of S. Bernstein.

A. Granas, R. B. Guenther, and J. W. Lee

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 67-82.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810437

Mathematical Reviews number (MathSciNet)
MR0470310

Zentralblatt MATH identifier
0377.34003

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Granas, A.; Guenther, R. B.; Lee, J. W. On a theorem of S. Bernstein. Pacific J. Math. 74 (1978), no. 1, 67--82. https://projecteuclid.org/euclid.pjm/1102810437


Export citation

References

  • [1] P. B. Bailey, L. F. Shampine,P. E. Waltman, NonlinearTwo Point BoundaryValue Problems, Academic Press, New York and London, 1968.
  • [2] S. N. Bernstein, Sur less equations du calcul des variations, Ann. Sci. Ecole Norm. Sup.,29 (1912), 431-485.
  • [3] A. Granas, Sur la methode de continuity de Poincare, Comptes Rendus Acad. Sci. Paris, 282 (1976), 983-985.
  • [4] M. H. Protter, H. F. Weinberger, Maximum Principles in Differential Equations, Prentice-Hall, Inc., Englewood Cliffs, New Jersey, 1976.